With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Hello, just wondering if anyone feels bloated and full while using their testosterone cream, like you just had a big meal? Also was wondering if anyone has gone past a few weeks on the cream before they felt their libido come back? I heard the norm is 2 weeks. I'm at .5mg/1ml for 14 days now, lots of energy, but no libido. My saliva and blood both showed low testosterone . Thanks for any imput
I don't feel bloated or full when using my testost. cream. Progesterone cream has made me that way tho'.
I think it can take awhile for testosterone to kick in the libido, not sure of an exact timeline, as everyone is different. You may need a bit more if you don't feel it after awhile, although I have heard of women who don't get a benefit in that way at all.
Hi tjj You are on a pretty low dose of testosterone cream... 0.5mg/ml is roughly (depending on the density of the base) .05% testosterone. For comparison, mine is 1% (10mg per gram of cream, where a ml of cream is about equal to a gram), which is 20 times stronger. Usual women's dosage is from 1/2% to 2% .
So, if you're going to see results, I would guess it would take a much longer time than for those of us who started on a stronger dose, but then you might not have to back way down on your usage as many of us do, to avoid symptoms of too much testosterone.